# SDR FDEA202107011635

- Difficulty date: July 1, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602223
- Condition: Corroded
- Location: Bs 1215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1215 X = - 75.25 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND STATION 1215 , X = - 75.25 CORROSION AT SEAT TRACK   EVALUATED ,FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5 VOLUME   1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING   SPLICES STATION 1129 TO STATION 1269 , X = - 75.25 AS PER SRM 53-70-00 FIGURE 1 VOLUME   1.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
